# SDR DALA2025071005199

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,925 hours, 18,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1810 ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM 2R DOOR ARM LIGHT ON PANEL INOP. CORRECTIVE ACTION: R/R LT AT FLIGHT ATTENDANT PANEL PER B767-400 AMM 52-70. (1068600).
